# SDR VQMA202405130001

- Difficulty date: March 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N478PJ
- Make and model: Cessna 750
- Aircraft serial: 7500014
- Aircraft time: 7,705 hours, 4,855 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143793
- Part serial: 96150H8609
- Condition: Cracked
- Location: Cockpit
- Part time: 7,705 hours, 4,855 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON MONDAY, MARCH 18TH 2024, CESSNA CITATION 750 (X), REGISTRATION NUMBER N478PJ, SERIAL NUMBER 750-0014 DIVERTED TO FLL DUE TO A LH SIDE WINDSHIELD SHATTERING. THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M238498: COCKPIT PILOTS SIDE, SIDE WINDSHIELD COMPLETELY SHATTTERED CLIMBING THROUGH FL250 WITH VERY LOUD BANG.  CORRECTIVE ACTION: WORK COMPLETED BY WHEELS UP PRIVATE JETS (CRS#: 3S92812D) ON MOUNTAIN AVIATION WORK ORDER MTN-9412: REMOVED COCKPIT PILOT SIDE WINDSHIELD (PN: 9914379-3, SN: 96150H8609), AND REPLACED WITH REPAIRED SIDE WINDSHIELD (PN: 9914379-7, SN: 07207H4343). PERFORMED SATISFACTORY OPERATIONAL AND LEAK CHECKS IAW CE MODEL 750 M/M 56-12-00. TORQUE WRENCH ID# 042050168Q CAL DUE 10/24.
